# SDR CALA2018051501292

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 90,019 hours, 16,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W13112
- Condition: Cracked
- Location: Bs 2221
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CRACK IN THE SKIN BS 2221.65 BETWEEN STRINGERS 9L AND 10L.  AREA TRIMMED OUT IAW DWG 624W0013, SHEET 2, REV B, AN HF EC INSPECTION WAS CARRIED OUT IAW NTM, PART 6, 51-00-01, PROC 2, NO CRACK WAS FOUND.  REPAIRED IAW EA 5300-01986, OP 08, L/P 9.
